Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Conditional Theories

M. R. Donnadieu and C. Rambaud
Studia Logica: An International Journal for Symbolic Logic
Vol. 45, No. 3 (1986), pp. 237-250
Published by: Springer
Stable URL: http://www.jstor.org/stable/20015267
Page Count: 14
  • Download ($43.95)
  • Cite this Item
Conditional Theories
Preview not available

Abstract

This paper introduces conditional logic, that is, a variant of free logic where the existence condition of a function is defined by a formula of the formal language. Syntax and semantics are developed. A completeness theorem is given.

Page Thumbnails

  • Thumbnail: Page 
[237]
    [237]
  • Thumbnail: Page 
238
    238
  • Thumbnail: Page 
239
    239
  • Thumbnail: Page 
240
    240
  • Thumbnail: Page 
241
    241
  • Thumbnail: Page 
242
    242
  • Thumbnail: Page 
243
    243
  • Thumbnail: Page 
244
    244
  • Thumbnail: Page 
245
    245
  • Thumbnail: Page 
246
    246
  • Thumbnail: Page 
247
    247
  • Thumbnail: Page 
248
    248
  • Thumbnail: Page 
249
    249
  • Thumbnail: Page 
250
    250